|
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1998, Number 5, Pages 10–18
(Mi ivm412)
|
|
|
|
This article is cited in 10 scientific papers (total in 10 papers)
On the uniform approximation of a function that is almost periodic in the sense of Stepanov
L. I. Danilov Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences
Received: 15.12.1995
Citation:
L. I. Danilov, “On the uniform approximation of a function that is almost periodic in the sense of Stepanov”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 5, 10–18; Russian Math. (Iz. VUZ), 42:5 (1998), 8–16
Linking options:
https://www.mathnet.ru/eng/ivm412 https://www.mathnet.ru/eng/ivm/y1998/i5/p10
|
Statistics & downloads: |
Abstract page: | 240 | Full-text PDF : | 79 | References: | 62 | First page: | 1 |
|